Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1995–2000 (Mi zvmmf2798)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points

S. V. Kurochkin

Moscow

Full text: PDF file (749 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1821–1826

Bibliographic databases:
UDC: 517.927
MSC: Primary 34L15; Secondary 34L05
Received: 10.12.1991

Citation: S. V. Kurochkin, “The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1995–2000; Comput. Math. Math. Phys., 32:12 (1992), 1821–1826

Citation in format AMSBIB
\Bibitem{Kur92}
\by S.~V.~Kurochkin
\paper The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1995--2000
\mathnet{http://mi.mathnet.ru/zvmmf2798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1206000}
\zmath{https://zbmath.org/?q=an:0789.34072}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1821--1826
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300013}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2798
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, N. B. Konyukhova, S. V. Kurochkin, B. S. Pariiskii, V. Yu. Prikhod'ko, “Numerical investigation of axisymmetric free oscillations in a vacuum and excitation in a compressible medium of a prolate cylindrical shell with hemispherical ends”, Comput. Math. Math. Phys., 33:10 (1993), 1365–1390  mathnet  mathscinet  zmath  isi
    2. S. V. Kurochkin, “Singular boundary-value problems for linear Hamiltonian systems”, Comput. Math. Math. Phys., 34:1 (1994), 45–52  mathnet  mathscinet  zmath  isi
    3. N. B. Konyukhova, V. H. Linh, I. B. Staroverova, “Modifications of the method of phase functions as applied to singular problems in quantum physics”, Comput. Math. Math. Phys., 39:3 (1999), 468–498  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:56
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021